MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-100
Medical Device Problem Codes No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was used during a kidney stone treatment procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the lithovue flexscope was connected to the monitor and a hardware malfunction error as well as scope disconnected error occurred.The monitor was unplugged and plugged back in however it did not resolve the issue.A second lithovue flexscope was opened and the same issue occurred.The lithovue scopes were tested with another lithovue monitor and worked fine therefore it was determined the issue was with the touch pc.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10514880
Report Number3005099803-2020-03806
Device Sequence Number19717614
Product Code FGB
UDI-Device Identifier08714729874522
UDI-Public08714729874522
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-100
Device Catalogue Number791-100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1